Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Ian Musson
Title: Lie superalgebras and enveloping algebras
Additional book information Graduate Studies in Mathematics, Vol. 131, American Mathematical Society, Providence, RI, 2012, xx+488 pp., ISBN 978-0-8128-6867-6, $87.00, hardcover

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Vera Serganova
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 50 (2013), 691-696
PII: S 0273-0979(2013)01418-6
Published electronically: May 1, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia